# SDR AALA201711299006

- Difficulty date: November 4, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE DOOR SILL BETWEEN FRAMES 66 AND 68,  STRINGER 23R. REPAIRED IAW SRM 51-72-11, AND DWG D53480505.
